# SDR IPXA2018062030874

- Difficulty date: June 5, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERWING BARREL CANTED PANEL CAP IS CRACKED AT BS 1236.8 AND Z=-100.  REPAIRED THE CANTED PANEL CAP IAW EO MD11-5310-68794-A.  MAJOR
